# SDR DALA13063500936

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 64,373 hours, 48,780 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO ACFT CABIN WOULD NOT PRESSURIZE DURING CLIMB OUT.  FLOW LIGHT ILLUMINATED.   NO FAULTS ON EITHER CABIN PRESSURE CONTROLLERS. OUTFLOW VALVE OPERATION CHECKED GOOD. PRESSURIZED ACFT ON EACH PACK WITH NO EXTERNAL LEAKS FOUND.  NO DUCT LEAKS TAIL COMPARTMENT.  CABIN PRESSURE LEAK DOWN GOOD. CABIN SAFETY RELIEF VALVE CHECK GOOD.  SINGLE ENGINE SECOND SEGMENT CLIMB SWITCH AMM 21-31 CHECKED GOOD.
